# SDR ASAA2016071417389

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 32,556 hours, 9,857 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90202001
- Condition: Failed
- Location: Apu Exhaust
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DETECTOR INOPERATIVE LIGHT ILLUMINATED.  ACFT GROUNDED.  REMOVED AND INSTALLED NEW TAIL APU FIRE DETECTOR.  PERFORMED APU FIRE DETECTION TEST IAW AMM 26-15-00-710-801. SYSTEM CHECKED NORMAL.
